On subinvariant measures for positive operators in L1
Annales de l'I.H.P. Probabilités et statistiques, Volume 29 (1993) no. 1, p. 105-117
@article{AIHPB_1993__29_1_105_0,
     author = {Brunel, Antoine and Horowitz, Shlomo and Lin, Michael},
     title = {On subinvariant measures for positive operators in L1},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {29},
     number = {1},
     year = {1993},
     pages = {105-117},
     zbl = {0805.47030},
     mrnumber = {1204520},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1993__29_1_105_0}
}
Brunel, Antoine; Horowitz, Shlomo; Lin, Michael. On subinvariant measures for positive operators in L1. Annales de l'I.H.P. Probabilités et statistiques, Volume 29 (1993) no. 1, pp. 105-117. http://www.numdam.org/item/AIHPB_1993__29_1_105_0/

[B1] A. Brunel, Sur quelques problèmes de la théorie ergodique ponctuelle, Thèse, Univ. of Paris, 1966.

[B2] A. Brunel, Sur les Sommes d'itérés d'un opérateur positif, Springer, Lecture Notes in Math., Vol. 532, 1976, pp. 19-34. | MR 512672 | Zbl 0336.47004

[BH] A. Brunel and S. Horowitz, Invariant Measures for Positive Operators, Unpublished, preliminary preprint, 1971.

[BS] A. Brunel and L. Sucheston, Sur l'existence d'éléments invariants dans les treillis de Banach, C. R. Acad. Sci. Paris, T. 300, Series I, 1985, p. 59-62. | MR 777610 | Zbl 0603.60007

[DL] Y. Derriennic and M. Lin, On Invariant Measures and Ergodic Theorems for Positive Operators, J. Functional Analysis, Vol. 13, 1973, pp. 252-267. | MR 355001 | Zbl 0262.28011

[H] S. Horowitz, Transition Probabilites and Contractions of L∞, Z. Wahrscheinlichkeitstheorie verw. Geb., Vol. 24, 1972, pp. 263-274. | MR 331516 | Zbl 0228.60028

[I Mo] A. Ionescu-Tulcea and M. Moretz, Ergodic Properties of Semi-Markovian Operators on the Z1-Part, Z. Wahrscheinlichkeitstheorie verw. Geb., Vol. 13, 1969, pp. 119-122. | MR 252603 | Zbl 0221.60058

[K] U. Krengel, Ergodic Theorems, De Gruyter, Berlin, New York, 1985. | MR 797411 | Zbl 0575.28009

[M] P.A. Meyer, Probabilités et Potentiel, Hermann, Paris, 1966. | MR 205287 | Zbl 0138.10402

[O] D. Ornstein, The Sums of the Iterates of a Positive Operator, Advances in Probability, Vol. 2, 1970, pp. 85-115. | MR 286977 | Zbl 0321.28013

[S] L. Sucheston, On the Ergodic Theorem for Positive Operators I, Z. Wahrscheinlichkeitstheorie verw. Geb., Vol. 8, 1967, pp. 1-11. | MR 213510 | Zbl 0175.05103

[Sa] R. Sato, Positive Operators and the Ergodic Theorem, Pacific J., Vol. 76, 1978, pp. 215-219. | MR 480945 | Zbl 0352.47004